# SDR WX0A2015121800046

- Difficulty date: December 15, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,815 hours, 42,751 cycles
- Engine: Pwa JT8D219
- Engine time: 57,338 hours, 36,112 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF. LAVATORY SMOKE ANNUNCIATOR ILLUMINATED FOR FWD LAVATORY DURING QRH CHECKLIST, ANNUNCIATOR EXTINGUISHED.  IN COCKPIT ODOR OF EVAPORATING OIL NOTED.  TROUBLESHOOTING ACCOMPLISHED ON LP 610870 & 610871, LT ENG REPLACED IAW WO 279553.  ENG RUNS ACCOMPLISHED.
